Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on subgroups of the modular group


Author: Marvin Isadore Knopp
Journal: Proc. Amer. Math. Soc. 14 (1963), 95-97
MSC: Primary 10.21; Secondary 20.65
DOI: https://doi.org/10.1090/S0002-9939-1963-0142661-8
MathSciNet review: 0142661
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Brenner, The linear homogeneous group. III, Ann. of Math. (2) 71 (1960), 210-223. MR 0110754 (22:1622)
  • [2] F. Klein and R. Fricke, Vorlesungen über die Theorie der elliptischen Modulfunktionen, Vol. 1, Teubner, Leipzig, 1890-1892.
  • [3] M. I. Knopp, Construction of a class of modular functions and forms. II, Pacific J. Math. 11 (1961), 661-678. MR 0130229 (24:A96)
  • [4] I. Reiner, Subgroups of the unimodular group, Proc. Amer. Math. Soc. 12 (1961), 173-174. MR 0120287 (22:11042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.21, 20.65

Retrieve articles in all journals with MSC: 10.21, 20.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142661-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society